# SDR 07FDEA00278

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Part number: A53510218201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING KRUEGER FLAP INSTALLATION, RT WING, FOUND BEAM A535-10218-201 CORRODED REPLACEMENT OF CORRODED BEAM IAW SRM 57-45-11.
